# SDR MASA200601627

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,294 hours, 6,348 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE.  MX RESET SYSTEM.
